# SDR DXTA200500957

- Difficulty date: September 5, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N375QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600375
- Aircraft time: 9,117 hours, 7,406 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Evaporator
- Part number: 11342402
- Part serial: 190
- Condition: Failed
- Location: A/C Pack
- Part time: 9,120 hours, 7,406 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG BURNING ODOR IN THE COCKPIT AND NOTICED BY PAX IN THE AFT CABIN ON LANDING.  ODOR LINGERED UNTIL SHUT DOWN.  TROUBLESHOT DISCREPANCY TO INTERNAL FAILURE OF THE FREON AIR CONDITIONING FORWARD EVAPORATOR ASSEMBLY.  INSPECTED LOCAL AREA NO OTHER DISCREPANCY NOTED.  DISCHARGED AIR CONDITIONING SYSTEM.  REMOVED FORWARD EVAPORATOR.  INSTALLED A NEW ONE.  LEAK CHECKED GOOD, EVACUATED AND SERVICED IT WITH 2.5 LBS OF R-134 A REFRIGERANT.  OPERATIONAL CHECK, CHECKED GOOD PER CITATION 560 MM CHAP. 21-52-00.
